# SDR UIEA201811212657

- Difficulty date: November 20, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 89,291 hours, 16,789 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 1931AF
- Condition: Failed
- Location: Rt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER SHUTDOWN RIGHT ENGINE ANTI ICE VALVE LIGHT ILLUMINATED ON OVERHEAD PANEL( REMOVED AND REPLACED  VALVE COWL ANTI ICE IAW AMM 30-21-00 OPS CHECK GOOD  )
